Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lifting semifree actions


Author: R. Lashof
Journal: Proc. Amer. Math. Soc. 80 (1980), 167-171
MSC: Primary 57S10; Secondary 55R10
MathSciNet review: 574529
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions on the structure of a bundle are given, for lifting a semifree compact Lie group acting on the base to the total space.


References [Enhancements On Off] (What's this?)

  • [1] Edward Bierstone, The equivariant covering homotopy property for differentiable 𝐺-fibre bundles, J. Differential Geometry 8 (1973), 615–622. MR 0341509
  • [2] R. Lashof, Obstructions to equivariance and lifting actions in bundles, Univ. of Virginia, mimeographed notes, 1977.
  • [3] -, Obstructions to equivariance, Topology Conference, Aarhus, 1978.
  • [4] R. Lashof and M. Rothenberg, 𝐺-smoothing theory, Algebraic and geometric topology (Proc. Sympos. Pure Math., Stanford Univ., Stanford, Calif., 1976) Proc. Sympos. Pure Math., XXXII, Amer. Math. Soc., Providence, R.I., 1978, pp. 211–266. MR 520506
  • [5] Czes Kosniowski, Equivariant cohomology and stable cohomotopy, Math. Ann. 210 (1974), 83–104. MR 0413081

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S10, 55R10

Retrieve articles in all journals with MSC: 57S10, 55R10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1980-0574529-7
Article copyright: © Copyright 1980 American Mathematical Society